MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG., PUMP CANNULA, 5.8MM W/ 1 ROTATIONG STOPCOCK; ARTHROSCOPE.

STRYKER ENDOSCOPY-SAN JOSE PKG., PUMP CANNULA, 5.8MM W/ 1 ROTATIONG STOPCOCK; ARTHROSCOPE.
Catalog Number 0747031530
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the o-ring came off and into the patient's knee.The o-ring was retrieved and procedure was completed successfully.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Alleged failure: during a knee arthroscopy, its was reported when using the single stopcock cannula 0747-031-530 the o ring has come out of the cannula and gone into the patient's knee.The o ring was retrieved with no impact to the patients knee.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause/s could be rough handling and/or improper sterilization methods.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.

Brand Name
PKG., PUMP CANNULA, 5.8MM W/ 1 ROTATIONG STOPCOCK
Common Device Name
ARTHROSCOPE.
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8586402
Report Number0002936485-2019-00189
Device Sequence Number14023669
Product Code NBH
UDI-Device Identifier07613327054576
UDI-Public07613327054576
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0747031530
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2019
Initial Date Received by Manufacturer 04/11/2019
Supplement Date Received by Manufacturer04/11/2019
Initial Report FDA Received Date05/07/2019
Supplement Report FDA Received Date08/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1